# SDR CA060407004

- Difficulty date: April 3, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 1 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKIN REPAIRS NOT MADE IAW TYPE DESIGN, AND REPLACED. LEADING EDGE CORRODED, REPAIR MADE IN THE PAST USING INCORRECT (BOGUS) STIFFENER MATERIAL, AND UNPRIMED BY INSTALLER LEAVING A CORRODED MESS.  RETURNED TO CONFORMANCE WITH TYPE DESIGN. (TC NR 20060407004)
